# SDR CA050518001

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 00354H6412
- Condition: Cracked
- Location: Cockpit
- Part time: 10,080 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD CRACKED DURING CLIMB AT FL180.  DIVERTED FLIGHT BACK TO DEPARTURE AIRPORT.  LEFT WINDSHIELD REPLACED AND TESTED ACCORDING TO AMM PROCEDURE.
